Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Stable absolutely ubiquitous structures


Author: A. A. Ivanov
Journal: Proc. Amer. Math. Soc. 121 (1994), 221-224
MSC: Primary 03C45
DOI: https://doi.org/10.1090/S0002-9939-1994-1174495-X
MathSciNet review: 1174495
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that absolutely ubiquitous structures with trivial algebraic closures are monadically stable.


References [Enhancements On Off] (What's this?)

  • [1] I. M. Hodkinson and H. D. Macpherson, Relational structures induced by their finite induced substructures, J. Symbolic Logic 53 (1988), 222-230. MR 929387 (89e:03047)
  • [2] J. Schmerl, Coinductive $ \omega $-categorical theories, J. Symbolic Logic 55 (1990), 1130-1137. MR 1071319 (92f:03024)
  • [3] A. H. Lachlan, Complete theories with only universal and existential axioms, J. Symbolic Logic 52 (1987), 698-711. MR 902985 (88k:03079)
  • [4] E. A. Palyutin, Modeli so schetno kategorichnymi universalnymi teoriami, Algebra i Logika 10 (1971), 23-32.
  • [5] H. D. Macpherson, Absolutely ubiquitous structures and $ \omega $-categorical groups, Quart. J. Math. Oxford (2) 39 (1988), 483-500. MR 975912 (90a:03043)
  • [6] A. H. Lachlan, $ \omega $-categorical tree-decomposable structures, preprint, 1990.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03C45

Retrieve articles in all journals with MSC: 03C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1174495-X
Keywords: Stability, absolutely ubiquitous structures
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society